Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Brown discharge, spotting, placed copper IUD, stomach bloating. What is going on?

Hi I am 28 years old and I have had a copper iud in place for 3 years now. For the past month I have been having brown discharge sometimes light red spotting and my period has not come for this month. My periods have always been regular and on time until this past month. I am also feeling really bloated in my stomach . I have taken 3 pregnancy test which all come up negative and I am getting worried about being pregnant or eutopic pregnancy or miscarriage . Any suggestions on what might be going on and what I should do? My email is YYYY@YYYY
Asked On : Sat, 20 Oct 2012
Answers:  0 Views:  92 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor